# SDR USAA2009102692866

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 961 hours, 283 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: FR1891
- Condition: Low Pressure
- Location: L4 Door
- Part time: 961 hours, 283 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 198 - CLT-SAN - EMERGENCY EQUIPMENT - FOUND DOOR ASSIST BOTTLE LOW.  SERVICED DOOR ASSIST BOTTLE 4L.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
